| Model Number |
EGIA30AMT |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a detachment of cecal, meso-appendage, the distal staples were open without forming from the side proximal to the colon.Clips were used to secure the tissue due to the incomplete staple line.The base was sutured and a second purple reload was placed.They dry out the open staples in the colon and adhere to another two handles of the thin intestine.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.